References of "Veliov, V. M"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailMetric regularity of Newton's iteration
Aragón Artacho, Francisco Javier UL; Dontchev, A. L.; Gaydu, M. et al

in SIAM Journal on Control & Optimization (2011), 49(2), 339-362

For a version of Newton's method applied to a generalized equation with a parameter, we extend the paradigm of the Lyusternik–Graves theorem to the framework of a mapping acting from the pair “parameter ... [more ▼]

For a version of Newton's method applied to a generalized equation with a parameter, we extend the paradigm of the Lyusternik–Graves theorem to the framework of a mapping acting from the pair “parameter-starting point” to the set of corresponding convergent Newton sequences. Under ample parameterization, metric regularity of the mapping associated with convergent Newton sequences becomes equivalent to the metric regularity of the mapping associated with the generalized equation. We also discuss an inexact Newton method and present an application to discretized optimal control. [less ▲]

Detailed reference viewed: 61 (7 UL)